Full Text: PDF
Volume 4, Issue 3, 1 December 2020, Pages 455-468
Abstract. In this paper, we combine variational methods and truncation techniques to study the existence of at least two weak solutions for a -Laplacian problem depending by a positive parameter and with reaction term singular at zero. A quantitative estimate of the parameters is also given.
How to Cite this Article:
Pasquale Candito, Umberto Guarnotta, Kanishka Perera, Two solutions for a parametric singular p-Laplacian problem, J. Nonlinear Var. Anal. 4 (2020), 455-468.